See Alike in...

Alike App

Browser

katitomato

646d

I have taken suboxone for a couple years now. Even when I take it every day and something goes wrong with the script, I never withdraw from it. I am prescribed 16mg a day, for addiction and also pain management. Does anyone else not experience severe withdrawals like everyone talks about? I feel abnormal and maybe that I’m not absorbing the meds properly… but it does help with my pain when I take it so idk.

Top reply
    • Rhoda

      565d

      People love to over-exaggerate the withdrawals from MAT (subs or methadone) but what they're missing is that it can be done in a systematic manner to avoid any withdrawal. They all talked to people who did it the wrong way or were administratively detoxed so they were pushed off of it way too soon. I've been on methadone for 7 years and I've been decreasing for several months now, no withdrawal symptoms yet and I'm down 40mg!

    • Rhoda

      565d

      People love to over-exaggerate the withdrawals from MAT (subs or methadone) but what they're missing is that it can be done in a systematic manner to avoid any withdrawal. They all talked to people who did it the wrong way or were administratively detoxed so they were pushed off of it way too soon. I've been on methadone for 7 years and I've been decreasing for several months now, no withdrawal symptoms yet and I'm down 40mg!

    • katitomato

      567d

      I thought it was just me! I’ve never had severe withdrawals from suboxone. Now heroin? Debilitating withdrawals, just awful. But the suboxone withdrawals are extremely mild at worst for me, and they take a couple of days to kick in. Maybe a runny nose, teary eyes, and a little lethargy, but that’s about it. And I’ve been on suboxone since 2019, so I’ve had pharmacy issues a handful of times and never had severe withdrawals. I think some people consider them severe because they last a really long time - I’ve seen someone a month in still having withdrawal symptoms. Not sure why some people withdraw worse from subs than stronger opiates though, must be genetics or something.

    • UPPERCaseGentleman

      567d

      It takes a good few days for the withdrawal to kick in, it is a long acting narcotic like Methadone. If you are without it for a day or two, you might yawn and feel a little achey, everyone is different, but you won't feel the hammer drop until day three.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion